This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
for almost 5 months i'd been experiencing a restless legs and it disturbs me a lot! i cant sleep! abdominal pains also disturbs me and a pain here in my foot bone i think and it causes me to be outbalanced.i had this sudden dizzeness too and blurred vision and this passed weeks i'd been very weak and easily got tired.my fingers tingles and experience s numbness.i'd been really hungry but i dont have the nerve to eat and im dehydrated a lot,lets add having fever..I had thouhgt i had this Fibromyagla,do you think so?What are the other possibilities?I've been experiencing diarrhea for 5 days,,help me please!!!!!!!
These symptoms can be due to anemia, chronic fatigue syndrome, vitamin B 12 deficiency, hypothyroidism, disorders of the hypothalamus,psychiatric disorders like depression and sleep-related breathing disorders.
You should get complete blood count, erythrocyte sedimentation rate, standard blood chemistries, and thyroid function tests. Meantime, having nutritious food, OTC pain killers, skeletal muscle relaxants against prescription, hot water bath and body massage will help.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.